# SDR CA131209009

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SRM FOR THE ACFT SPECIFICALLY STATES THAT STAKING BEARINGS IN HINGE ARMS IS NOT ALLOWED.  IT HAS COME TO OUR ATTENTION THAT THIS SEEMS TO BE A SOMEWHAT STANDARD PRACTICE.  IT`S UNKNOWN AT THIS TIME HOW MANY ACFT ARE AFFECTED.
